Necessary optimality conditions with a modified subdifferential

Xiaoqi Yang, B. D. Craven

Research output: Journal article publicationJournal articleAcademic researchpeer-review

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)387-400
Number of pages14
JournalOptimization
Volume22
Issue number3
DOIs
Publication statusPublished - 1 Jan 1991
Externally publishedYes

Keywords

  • generalized invex condition
  • nonconvex nonsmooth necessary optimality condition
  • t-generalized directional derivate
  • T-subdiflerential
  • T-subgradient
  • x-extended directional dcrivate

ASJC Scopus subject areas

  • Control and Optimization
  • Management Science and Operations Research
  • Applied Mathematics

Cite this